# SDR AALA20140902009

- Difficulty date: September 2, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 74,685 hours, 39,992 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW REPORTED LT THRUST REVERSER UNLOCK LIGHT ILLUMINATED IN FLIGHT.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED LT ENG LOWER THRUST REVERSER DOOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
